# SDR SIMA20180402002

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 42,964 hours, 38,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131ASMI
- Part serial: 104598
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT TO BE INOPERATIVE IN GALLEY.  REMOVED AND REPLACED THE BATTERY AND CHARGER IAW IAW AMM 33-50-04.  OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
